MAUDE Adverse Event Report: EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 27803
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the emma provided high values.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated and passed functional testing.During accuracy testing, the unit measured outside of the specification.A zeroing calibration was performed and the following measured value was within accuracy specification.Incorrect zeroing results in co2 measurements outside the accuracy specification.Performing zeroing restored accuracy.A service history record review reveals that this unit was in the field for over eleven (11) months with no previous reported issues related to this reported event.

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
MDR Report Key12328315
Report Number3011353843-2021-00201
Device Sequence Number11469572
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27803
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age33 YR